Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 169-176
http://dx.doi.org/10.1155/S0161171293000201

A focal boundary value problem for difference equations

Department of Algebra, Combinatorics, and Analysis, Auburn University, Auburn 36849-5307, Alabama, USA

Received 27 August 1991; Revised 11 April 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cathryn Denny and Darrel Hankerson, “A focal boundary value problem for difference equations,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 169-176, 1993. doi:10.1155/S0161171293000201